MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEM EXTENSION; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. STEM EXTENSION; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure two years post implantation due to pain.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: cruciate retaining cr-flex gender solutions female (gsf) femoral component porous catalog # 00575201701 lot # 64226041.Articular surface catalog # 00595204012 lot # 64590070.All poly petella catalog # 00597206535 lot # 64620687.Stemmed tibial component catalog # 00598004702 lot # j6960308.Headed screw 48 mm length catalog # 00579104100 lot # 65003879.Headed screw 48 mm length catalog # 00579104100 lot # 65011599.Headless screw 48 mm length catalog # 00579104200 lot # 65011608.Headless screw 48 mm length catalog # 00579104200 lot # 65082493.Headless screw 48 mm length catalog # 00579104200 lot # 65082498.Headless screw 48 mm length catalog # 00579104200 lot # 65143820.Headed screw 27 mm length catalog # 00579104300 lot # 64744149.Headed screw 27 mm length catalog # 00579104300 lot # 64744149.H6: suggested component code: mechanical (g04) - stem.G2: australia.Multiple mdr reports were filled for this event: 0001822565-2024-00596.0001822565-2024-00597.0002648920-2024-00044.0001822565-2024-00598.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STEM EXTENSION
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18737729
Report Number0002648920-2024-00045
Device Sequence Number20566459
Product Code JWH
UDI-Device Identifier00889024221147
UDI-Public(01)00889024221147(17)310217(10)64894141
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598801215
Device Lot Number64894141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose